# SDR KCSA071455

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 74,048 hours, 35,185 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Worn
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON HYD LINE B-NUT WORN INTO NAC STA 221.9 BULKHEAD.
